# SDR CA960508001

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa PW123
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Regulator
- Part number: 310573501A
- Condition: Fluctuating
- Location: Nr 1 Eng Oil
- Stage of operation: CL
- Nature of condition: O, J
- Precautionary procedure: A, O

## Discrepancy

(CAN)ON TAKEOFF, OIL PRESSURE ON #1 ENGINE FLUCTUATED BELOW 40 PSI. WITH POWER LEVER AT FLIGHT IDLE AND CONDITION LEVER MOVING TO MINIMUM, OIL PRESSURE RETURNED TO NORMAL. WITH THE CONDITION LEVER TO MAX A ND POWER LEVER ADVANCING THROUGH 65 PERCENT TORQUE, FLUCTUATIONS REAPPEARED. POWER LEVER REDUCED BELOW 65 PECENT AND OIL PRESSURE STABILIZED. RETURNED TO AIRPORT WITH #1 ENGINE AT REDUCED POWER. OIL PRESSURE REGULATOR REPLACED.
